# SDR USAA2015040100013

- Difficulty date: March 10, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 45,553 hours, 26,009 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: D53112162203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, CORROSION ON EXTERNAL FUSELAGE SKIN UNDER THE L1 DOOR CUT OUT SCUFF PLATE BETWEEN FRAME 16 & 20, STRINGER 23L.  REPAIRED EXTERNAL FUSELAGE SKIN IAW EA 510010.
